Nolvadex (Tamoxifen) or Tamoximed from Bakan Pharmaceuticals as a PCT it is a selective estrogen receptor modulator, also referred to as a SERM that was initially used to help treat and prevent breast cancer.
The reason people use it is that it’s one of the most effective ways to restore your hormone levels to normal. It also doesn’t carry a whole lot of side effects compared to Clomid.
We get an almost daily question where customers ask us what we suggest for PCT, and how the person in question has been told by everybody they must use a prescription breast cancer drug called Tamoxifen or Tamoximed from Balkan Pharmaceuticals (sometimes sold under the brand name Nolvadex), to ensure they retain their muscle gains and prevent potential problems with gynecomastia. This article will go into some of the details on why Tamoxifen has been recommended for bodybuilders, as well as some side effects that most people fail to understand before embarking on the use of this compound.
Tamoximed is typically taken at 40mg per day for the first 2 weeks of a PCT, and then reduced to 20mg daily for the final 2 weeks. Despite this, PCT is not something that is 'one size fits all' and Tamoxifen might not be the right choice for everyone.
Tamoxifen is of course frequently used to suppress estrogenic action in breast tissue to prevent gynecomastia for which it can work rather well during cycle. It will not totally eliminate the possibility of gyno though especially with those steroids that act in a progesterogenic fashion.
What happens when you remove tamoxifen? If we consider the study above which shows a profound rise in estrogen in the body during tamoxifen use, its removal is going to create a situation where we now have high estrogen levels in the body and with nothing to stop this estrogen from causing gyno in male bodybuilders. This creates a recipe for the kind of rebound gyno that you often hear people complaining about on bodybuilding forums. Adding insult to injury, high estrogen levels are suppressive in their own right which can cause delayed progress in the gym when coming off tamoxifen use..